Izvestiya Akademii Nauk SSSR. Seriya Matematicheskaya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1954, Volume 18, Issue 2, Pages 105–112 (Mi izv3492)  

Distribution according to a prime modulus of prime numbers with a given value of the Legendre symbol

I. M. Vinogradov


Full text: PDF file (633 kB)

Bibliographic databases:
Received: 21.12.1952

Citation: I. M. Vinogradov, “Distribution according to a prime modulus of prime numbers with a given value of the Legendre symbol”, Izv. Akad. Nauk SSSR Ser. Mat., 18:2 (1954), 105–112

Citation in format AMSBIB
\Bibitem{Vin54}
\by I.~M.~Vinogradov
\paper Distribution according to a prime modulus of prime numbers with a given value of the Legendre symbol
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1954
\vol 18
\issue 2
\pages 105--112
\mathnet{http://mi.mathnet.ru/izv3492}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=64809}
\zmath{https://zbmath.org/?q=an:0055.04103}


Linking options:
  • http://mi.mathnet.ru/eng/izv3492
  • http://mi.mathnet.ru/eng/izv/v18/i2/p105

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:201
    Full text:98
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021